| Catalog Number |
IAB-06850-U |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "ruptured arrow balloon".Additional information states that the iab catheter was removed.It is unknown if the iab catheter was replaced.The patient's current condition is reported as "fine".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
Qn# (b)(4).The reported complaint for "ruptured arrow balloon" is confirmed based on the customer photo provided with the complaint report.In the photo, blood was confirmed present within the helium pathway.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release; however, the specifications were not during the complaint investigation due to the blood in helium pathway.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.